I take 20mg Lexapro for anxiety and it makes me so tired. Does Lexapro make make anyone else tired and what do you do about it? Its the only med that has worked for me, but all I do is sleep and I have no motivation all.
when do u take it? morning or at night? also my aunt was like that and switched hers to every other day and she is none stop. how long have u been on lexapro? sometimes it takes a month or two for it to get in your bloodstream and then the bad symptoms just fade away. also it may not be the right anti-depressant for you. have u tryed any other anti-depressant? taking only 10mgs may not be as strong.
I have been on 10mg of Lexapro since November and lately have been also very tired and not very motivated. I spoke with my doctor and as of this week he has changed me to 7.5mg to see if they helps. I guess it takes a little fine tuning to figure out what works for everyone. He also stated that out bodies are constantly changing so what we may have originaly needed may not be the case as time goes by. I would talk to your doctor and see if a lower does may be what you need.
I have been taking alprazolam 0.25 mg 3 times a day for over 10 years. My Dr wants me to wean off so she gave me Lexapro 5mg once a day to help me thru this weaning process. The Lexapro in addition to the alprazolam makes me very tired. I am taking the lexapro in the morning along with alprazolam and I'm sure that's the reason I feel like I could sleep all day. After reading the comments posted on here I think I will take lexapro at night instead. I'm glad I saw this sight!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.